News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Gynecology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Gynecology Answers List

Forum Name: Obstetrics

Question: BCP switch to Seasonique 4 days late, pregnancy symp neg HPT


 vetdrhorse - Sun Sep 20, 2009 11:36 pm

I have been on birth control for 12 years, same brand, period on the same day same time like clockwork each month. I decided almost 2 months ago that I was going to switch to Seasonique bc I don't have an attachment to my period. I was supposed to have started the old pack that Friday, but my Rx was out, so they wouldnt give it to me, and my appt wasnt until monday. So I missed days 1-4 of the pills. Started the Seasonique that monday of my appt. Everything has been great. No spotting, breakthrough, nothing. Like everything was the same. Well 2 weeks into it I started having feelings in my abdomen. They have since become more bothersome than anything, like gas/bloating bubbles traveling in the same spot over and over again. Bowels are fine btw. Its not like the cyst I got 3 years ago, nor like period pains. More just movement. I have had white discharge for over a month now, its just like my ovulation dicharge, but instead for a couple of days, its been everyday. Annoying! I have begun to have more blurred vision and I pee all the time. OH, crap right? Well, I took a test this morning, which if I count from my last period in July (27th), a week before my Drs Appt, (aug 3rd) I should be like 8 weeks tomorrow. But the test was negative. Any suggestions?
 Debbie Miller, RN - Fri Sep 25, 2009 9:53 pm

User avatar Hello,
While you could be having some side effects from the pill, it could also be something totally unrelated. Your abdomen contains many organs which can give you grief, GI upset, etc. But, I would trust the negative HPT at this point and am very doubtful you are pregnant, if this is your concern.

You could have a urinary tract infection so you should have this checked with your health care provider. If that is also negative, you may just need to wait and see if it resolves on its own. You could try simethicone (Gas-X, Mylanta, Mylicon, etc.) to see if you get relief at all. It's an easy OTC to try.

I'm not sure what to say about the discharge unless it's just due to the hormonal change of the different birth control. If so, it will probably settle down too.

Best wishes.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here